# SDR AU010120

- Difficulty date: February 16, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Engine Bay
- Part time: 7,439 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CHIP DETECTOR CONTAMINATED BY METAL CHIP. SUSPECT CHIP WAS A PART OF A TAB WASHER.
